Couldn't find what you looking for?

TRY OUR SEARCH!

8-| I was wondering if anyone can help me I had a yeast infection so I used monistat it was the 3 day one after the second use I saw I was bleeding a little on day 3 also nd when I went to pee it came out like a period nd im cramping like you would in a normal period nd my period shouldn't be until next week so it came early I can't mean im pregnact right I had sex on april 2 before I notice I had a yeast infection my bleeding took place on april 5 once more thing I bleed when im peeing like full on period but only some blood gets on my pad

Loading...

Hi Vanessa: Sounds to me like its a BAD yeast infection, I've found in the past that the 3 day Yeast infection medication don't work very well with a severe infection. If you have ever had a dog with a bad ear infection, sometimes their ear bleeds, due to the infection going into the skin. This is what has happened inside your vagina! I remember once going to my gyno and while he was looking he said "OOO OOO That must REALLY HURT!!!" And he was right. If I were you I would 1st of all use a vinegar douche - nothing else in it. That will rinse out some of the bacteria and lower the ph! Then after use the 7 day type of suppository and cream. Don't use powders they can actually go right up to your cervix and create lots of problems. Also taking a probiotic pill or even yogurt that contains it, will increase the good Bacteria in your system and help fight the bad bacteria. Good luck Vanessa.
Reply

Loading...

Hi vanessa,
I dont know if you still go on here at all. But I am experiencing like the same exact thing as you did! I think it may be my period but its a few days early and there is some blood when i wipe but not much and really nothing comes out on my pad. I cant tell if it is my period since I am due or if it is something else. I am worried since it does look a little bit unusual then what i am use to seeing. im just wondering what ended up happening with you.

-Danielle
Reply

Loading...

Hi Danielle! Do you have a yeast infection or is this just bleeding at an unusual time?
Reply

Loading...

No I am pretty sure I have a yeast infection. i started using the 7 day monistat 3 nights ago. Last night was my 3rd night. I have been noticing some light bleeding but usually only when I wipe. I have been wearing a panty liner and sometimes some blood will be on that too. I am due to get my period but if it is my period it is a little early. It also looks kind of different then my normal period but I dont know if that could just be from the cream or not. So I guess I am wondering if this is normal or not. :-\
Reply

Loading...

It can be the same as a cut inside your vagina severe yeast infections do that! Have you noticed ANY improvement? If not you will need to be put on Cleoicin! This is a VERY good pill for yeast infections! It sounds like a doozy and also start taking probitoic yogurt and Acidopholus pills!
Reply

Loading...

Hi! I am experiencing something very similar, i took the one day monistat on friday and had a lot of bleeding on sunday, but it feels different, not crampy but kind of like a lot of pressure on my lower stomach. The blood looks different like there is some kind of substance, grainy, in it. I also only bleed a lot when i go to the bathroom. Does any of this sound familiar? I am worried that its not my period but something else.

Reply

Loading...

Hello ladies , I have a yeast infection so I started to use monisat 7 it's day nb 6 and I see bleeding , and feel uncomfortable , I'm supposed to get my period next week so I doubt it's my period. I also have a urinary Tract infection and I'm taking Azo cranberry for that Can anyone help me with what it could possibly be ? Thanks
Reply

Loading...

I think this is normal after a treatment for yeast infection. Something about the medication causes the body to simulate a cycle. Sort of like being induced for to deliver. It should clear up with your yeast infection!
Reply

Loading...

I'm having that same problem. I took the 1 day two days before my cycle. And when I used the restroom today I felt a chump come out thought it was a blood clot but it felt crazy and when I looked at it. It looked like wet sand or something lol maybe it's getting the infection out but it was scary
Reply

Loading...

Do you remember what it was? I'm having the same issue.
Reply

Loading...

What about pregnancy,can that be a posdiblity
Reply

Loading...

I was also told that the medicine from monistat makes the walls inside your vagina raw causing the blood like discharge
Reply

Loading...

I just used the monistat 3 yesterday and just now went to the restroom and had blood and cream mixed together is that normal
Reply

Loading...

Me to was it blood and cream and what happen after is that normal
Reply

Loading...